# SDR DALA2016031802178

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 26,039 hours, 15,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 ESCAPE SLIDE KNUCKLE KNOCKER NOT FULLY EXTENDED WHEN DOOR ARMED.  FOUND LOWER STOP THAT SETS OUT DIM, LOOSE TIGHTENED SAME IAW MM 52-11. OPS CK GOOD.
